| Model Number |
RONYX20026UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Insufficient Information (4580)
| Date of Event |
10/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A resolute onyx des was used during a procedure to treat a moderate calcified, mild tortuous lesion exhibiting 95% stenosis in the proximal left anterior descending artery (lad).There was no damage noted to the packaging.The device was inspected with no issues.Negative prep was not performed.The lesion was pre dilated.The device did not pass through a previously deployed stent.Resistance was encountered.It was reported that the stent dislodged occurred following a failed delivery.An attempt was made to extract the dislodged stent with a 0.14 wire but failed.A non medtronic stent was used to stent over the dislodged resolute onyx des and crush into the vessel wall.The patient is alive with no injury.The interventional procedure was completed with no patient issue to date.
Additional Manufacturer Narrative
Image analysis review: the images show a moderately diffusely calcified, mildly tortuous left anterior descending artery (lad) with poor flow is evident to the distal vessel.The pre-dilation of the lesion can be seen in the images.A dislodged stent can be seen at the proximal lesion location with the images showing attempts to retrieve the dislodged stent with a wire.The stent is crushed with another stent and the procedure is completed with the deployment of additional stents.At the end of the procedure good flow can be seen in the vessel.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: the device was prepped per ifu with no issues noted.Regular force was applied when advancing the device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: the lesion was also a tubular lesion.A 6f launcher guide catheter was also used during the procedure.Significant resistance was encountered when advancing the device.It was reported that the stent dislodged in the distal lad, during removal following a failed delivery.A 2.5x28 mm non-medtronic stent was used to stent over the dislodged resolute onyx des and crush it into the vessel wall.The patient is alive with no further injury.Five other non-mdt drug eluting stents were also implanted during the procedure, four in the mid lad and one in the 2nd obtuse marginal.Relevant history updated (b7) correction: adverse event product problem selected (b1) patient code e2401 added imf code f12 added.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.